A PDE WITH DRIFT OF NEGATIVE BESOV INDEX AND LINEAR GROWTH SOLUTIONS - Archive ouverte HAL Access content directly
Journal Articles Differential and integral equations Year : 2024

A PDE WITH DRIFT OF NEGATIVE BESOV INDEX AND LINEAR GROWTH SOLUTIONS

Abstract

This paper investigates a class of PDEs with coefficients in negative Besov spaces and whose solutions have linear growth. We show existence and uniqueness of mild and weak solutions, which are equivalent in this setting, and several continuity results. To this aim, we introduce ad-hoc Besov-Hölder type spaces that allow for linear growth, and investigate the action of the heat semigroup on them. We conclude the paper by introducing a special subclass of these spaces which has the useful property to be separable.
Fichier principal
Vignette du fichier
PdeLinGrowth-submitted12.22.pdf (324.23 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03889110 , version 1 (07-12-2022)

Identifiers

Cite

Elena Issoglio, Francesco Russo. A PDE WITH DRIFT OF NEGATIVE BESOV INDEX AND LINEAR GROWTH SOLUTIONS. Differential and integral equations, 2024, 37 (9-10), pp.585-622. ⟨10.57262/die037-09-10-585⟩. ⟨hal-03889110⟩
27 View
10 Download

Altmetric

Share

Gmail Facebook X LinkedIn More